Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volume 8, Issue 5, 451--899
Articles: 1 - 12 XML export
Extended Riemann-Liouville fractional derivative operator and its applications
Author(s): P. Agarwal, J. Choi, R. B. Paris
Pages: 451--466
Singularity properties of one parameter lightlike hypersurfaces in Minkowski 4-space
Author(s): J. G. Sun, D. H. Pei
Pages: 467--477
A novel solution for fractional chaotic Chen system
Author(s): A. K. Alomari
Pages: 478--488
Strong convergence of a Halpern-type iteration algorithm for fixed point problems in Banach spaces
Author(s): Z. Yao, L. J. Zhu, Y. C. Liou
Pages: 489--495
Binary Bargmann symmetry constraint associated with 3times3 discrete matrix spectral problem
Author(s): X. Li, Q. Zhao, Y. Li, H. Dong
Pages: 496--506
Dynamics of a Harvested Logistic Type Model with Delay and Piecewise Constant Argument
Author(s): D. Arugaslan
Pages: 507--517
Fixed point theorems for alpha-beta-psi-contractive mappings in partially ordered sets
Author(s): M. S. Asgari, Z. Badehian
Pages: 518--528
Some generalized fixed point theorems in the context of ordered metric spaces
Author(s): M. Kir, H. Kiziltunc
Pages: 529-539
The uniform boundedness principles for gamma-max-pseudo-norm-subadditive and quasi-homogeneous operators in F spaces
Author(s): M. L. Song
Pages: 540--556
Existence of an optimal control for fractional stochastic partial neutral integro-differential equations with infinite delay
Author(s): Z. Yan, F. Lu
Pages: 557--577
Global stability of a time-delayed multi-group SIS epidemic model with nonlinear incidence rates and patch structure
Author(s): J. Wang, Y. Muroya, T. Kuniya
Pages: 578--599
Generalized monotone iterative method for integral boundary value problems with causal operators
Author(s): W. Wang, J. Tian
Pages: 600--609